Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 407387, 8 pages
http://dx.doi.org/10.1155/2014/407387
Research Article

Numerical Solutions of Two-Way Propagation of Nonlinear Dispersive Waves Using Radial Basis Functions

1Department of Mathematical Sciences, Delaware State University, Dover, DE 19901, USA
2Departamento de Matemáticas, UAM Iztapalapa, Apartado Postal 55-534, 09340 Iztapalapa, DF, Mexico

Received 28 May 2014; Accepted 15 July 2014; Published 3 August 2014

Academic Editor: Nikolai A. Kudryashov

Copyright © 2014 Pablo U. Suárez and J. Héctor Morales. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. Bona and M. Chen, “A Boussinesq system for two-way propagation of nonlinear dispersive waves,” Physica D: Nonlinear Phenomena, vol. 116, no. 1-2, pp. 191–224, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. M. Chen, “Exact solutions of various Boussinesq systems,” Applied Mathematics Letters, vol. 11, no. 5, pp. 45–49, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. Chen, “Exact traveling-wave solutions to bidirectional wave equations,” International Journal of Theoretical Physics, vol. 37, no. 5, pp. 1547–1567, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. A. Alazman, J. P. Albert, J. L. Bona, M. Chen, and J. Wu, “Comparisons between the BBM equation and a Boussinesq system,” Advances in Differential Equations, vol. 11, no. 2, pp. 121–166, 2006. View at Google Scholar · View at MathSciNet
  5. J. L. Bona, M. Chen, and J.-C. Saut, “Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media. I. Derivation and linear theory,” Journal of Nonlinear Science, vol. 12, no. 4, pp. 283–318, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Banachiewicz, “Zur Berechnung der Determinanten, wie auch der Inversen, and zur darauf basierten Auflösung der Systeme lineare Gleichungen,” Acta Astronomica C, vol. 3, pp. 41–67, 1937. View at Google Scholar
  7. J. L. Bona, M. Chen, and J.-C. Saut, “Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media: II. The nonlinear theory,” Nonlinearity, vol. 17, no. 3, pp. 925–952, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Chen, M. Chen, and N. V. Nguyen, “Cnoidal wave solutions to Boussinesq systems,” Nonlinearity, vol. 20, no. 6, pp. 1443–1461, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. J. L. Bona, T. Colin, and D. Lannes, “Long wave approximations for water waves,” Archive for Rational Mechanics and Analysis, vol. 178, no. 3, pp. 373–410, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. Pelloni and V. A. Dougalis, “Numerical modelling of two-way propagation of non-linear dispersive waves,” Mathematics and Computers in Simulation, vol. 55, no. 4-6, pp. 595–606, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. D. Buhmann, Radial Basis Functions: Theory and Implementations, vol. 12 of Cambridge Monographs on Applied and Computational Mathematics, Cambridge University Press, Cambridge, UK, 2003.
  12. C. Franke and R. Schaback, “Solving partial differential equations by collocation using radial basis functions,” Applied Mathematics and Computation, vol. 93, no. 1, pp. 73–82, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. T. A. Driscoll and A. R. H. Heryudono, “Adaptive residual subsampling methods for radial basis function interpolation and collocation problems,” Computers & Mathematics with Applications, vol. 53, no. 6, pp. 927–939, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. N. Bibi, S. I. A. Tirmizi, and S. Haq, “Meshless method of lines for numerical solution of Kawahara type equations,” Applied Mathematics, vol. 2, no. 5, pp. 608–618, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Dereli, “Solitary wave solutions of the MRLW equation using radial basis functions,” Numerical Methods for Partial Differential Equations, vol. 28, no. 1, pp. 235–247, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. U. M. Ascher and L. R. Petzold, Computer Methods for Ordinary Differential Equations and Differential-Algebraic Equations, SIAM, Philadelphia, Pa, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  17. I. Babuška, U. Banerjee, and J. E. Osborn, “Survey of meshless and generalized finite element methods: a unified approach,” Acta Numerica, vol. 12, pp. 1–125, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. N. Trefethen, Spectra Methods in MATLAB, SIAM, Philadelphia, Pennsylvania, 1st edition, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  19. P. G. Drazin and R. S. Johnson, Solitons: An Introduction, Cambridge University Press, Cambridge, UK, 1st edition, 1989. View at Publisher · View at Google Scholar · View at MathSciNet